Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 6, NWS Northern Indiana

January 14, 2012

NWS Northern Indiana issued this small craft advisory at Jan 14, 2012, 9:26 PM EST. It took effect at Jan 15, 2012, 3:00 PM EST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2012, 9:26 PM EST (02:26 UTC)
In effect from
Jan 15, 2012, 3:00 PM EST
Expired
Jan 16, 2012, 4:00 PM EST
In force
25 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WHUS73 KIWX 150226
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 PM EST SAT JAN 14 2012

LMZ043-046-151030-
/O.NEW.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
926 PM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO
4 PM EST MONDAY. 

* WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS SUNDAY
  AFTERNOON. FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS
  VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS MONDAY...DIMINISHING
  TO 10 TO 15 KNOTS MONDAY AFTERNOON.

* WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET
  SUNDAY NIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
655 
WHUS73 KIWX 150848
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 AM EST SUN JAN 15 2012

LMZ043-046-151700-
/O.CON.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 4 PM EST MONDAY. 

* WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON.
  FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS VEERING SOUTHWEST
  MONDAY AT 15 TO 25 KNOTS MONDAY... DIMINISHING TO 10 TO 15 KNOTS
  MONDAY AFTERNOON.

* WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET 
  SUNDAY NIGHT INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
733 
WHUS73 KIWX 151626
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EST SUN JAN 15 2012

LMZ043-046-160030-
/O.CON.KIWX.SC.Y.0006.120115T2000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1126 AM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 4 PM EST MONDAY. 

* WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS 
  AFTERNOON. FREQUENT GUSTS TO 30 KNOTS SUNDAY NIGHT. WINDS 
  VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS MONDAY... 
  DIMINISHING TO 10 TO 15 KNOTS MONDAY AFTERNOON. 

* WAVES: 2 TO 4 FEET SUNDAY AFTERNOON BUILDING TO 3 TO 6 FEET 
  SUNDAY NIGHT INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
648 
WHUS73 KIWX 152142
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EST SUN JAN 15 2012

LMZ043-046-160545-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT
  AND MONDAY. WINDS DIMINISHING TO 10 TO 15 KNOTS BY LATE MONDAY 
  AFTERNOON.

* WAVES: 2 TO 4 FEET TONIGHT AND MONDAY IN INDIANA NEARSHORE
  WATERS. 3 TO 6 FEET TONIGHT AND MONDAY IN MICHIGAN NEARSHORE
  WATERS. WAVES SUBSIDING TO 1 TO 3 FEET BY MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
497 
WHUS73 KIWX 160303
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EST SUN JAN 15 2012

LMZ043-046-161115-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 PM EST SUN JAN 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  OVERNIGHT AND MONDAY. WINDS DIMINISHING TO 10 TO 15 KNOTS BY
  LATE MONDAY AFTERNOON.

* WAVES: 3 TO 5 FEET OVERNIGHT SUBSIDING TO 2 TO 4 FEET MONDAY IN
  INDIANA NEARSHORE WATERS. 3 TO 6 FEET OVERNIGHT AND MONDAY IN
  MICHIGAN NEARSHORE WATERS SUBSIDING TO 1 TO 3 FEET BY MONDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
677 
WHUS73 KIWX 160834
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 AM EST MON JAN 16 2012

LMZ043-046-161700-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
334 AM EST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EASING
  TO 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 
WHUS73 KIWX 161523
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 AM EST MON JAN 16 2012

LMZ043-046-162100-
/O.CON.KIWX.SC.Y.0006.000000T0000Z-120116T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1023 AM EST MON JAN 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  EASING TO 10 TO 15 KNOTS THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 6:31 PM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 14, 6:31 PM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EST SAT JAN 14 2012

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE TAF PD...WITH
EARLY MVFR CIGS AT TERMINALS. CONDITIONS EXPECTED TO IMPROVE AT
KFWA THROUGH THE EVENING AS DRIER AIR WORKS INTO THE AREA.
FLURRIES ARE POSSIBLE AT KFWA THROUGH 03Z...BUT GIVEN LOW IMPACT
AND CONFIDENCE...NOT INCLUDED IN TAF. WEAKENING SHORTWAVE WILL MOVE
SOUTHEAST ACROSS THE AREA EARLY IN THE PERIOD...WITH FLURRIES AND
MVFR CIGS POSSIBLE AT KSBN DUE TO POSSIBLE LAKE ENHANCEMENT. DRIER
AIR WILL CONTINUE TO MOVE INTO THE REGION AFTER 06Z...AND LOW
LEVEL WINDS WILL BACK SOUTHERLY YIELDING VFR CIGS THROUGH THE REST
OF THE TAF PD.

&&

.PREV DISCUSSION... /ISSUED 325 PM EST SAT JAN 14 2012/

SHORT TERM... / LATE THIS AFTERNOON THROUGH SUNDAY NIGHT /

AFTERNOON WATER VAPOR IMAGERY SHOWS SEVERAL VORT MAXES EMBEDDED IN
WNW FLOW ALOFT...ONE ACROSS THE WESTERN OH VALLEY AND ANOTHER ACROSS
THE UPPER MIDWEST. WEAK BROAD ASCENT WITH THESE WAVES COMBINED WITH
COLD AIRMASS IN PLACE AND JUST ENOUGH MOISTURE UNDER A WEAK
INVERSION MAY CONTINUE TO SQUEEZE OUT A FEW FLURRIES THIS AFTERNOON
INTO TONIGHT (MAINLY NORTH) AS THESE FLOW EMBEDDED DISTURBANCES
CONTINUE EWD. AT THE SFC / AS OF 19Z / A WARM FRONT WAS ORIENTED N
TO S ACROSS THE UPPER MIDWEST WITH A LAKE ENHANCED SFC TROUGH
ALIGNED FROM NEAR GRR TO DTW IN SRN MI...WITH A MESOLOW OVER EASTERN
LAKE MI WITHIN LIGHT FLOW/UNSTABLE AIRMASS (85H DELTA T/S STILL NEAR
17-18C). ACCUMULATING SNOW SHOULD GENERALLY STAY NORTH OF THE FA
ALONG THIS CONVERGENT BOUNDARY. HOWEVER OPTED FOR LOW CHC POPS IN
THE FAR NW AS 12Z HI-RES GUIDANCE DOES SINK THIS AREA OF CONVERGENCE
SWD TONIGHT AS THE MESOLOW WEAKENS INLAND.

THE UPPER MIDWEST WARM FRONT WILL WORK THROUGH TONIGHT WITH WINDS
BACKING TO THE SOUTHWEST SUNDAY INTO SUNDAY NIGHT PER SIGNIFICANT
HEIGHT RISES/RIDGING. THIS WILL SUPPORT WAA ALOFT WITH 925 HPA TEMPS
PROGGED TO WARM FROM NEAR -12/-13C TONIGHT TO +4/5C BY 12Z MONDAY AS
THE LLJ RAMPS UP IN RESPONSE TO CENTRAL CONUS HEIGHT FALLS. THE WARM
UP AT GROUND LEVEL WILL BE TEMPERED SOMEWHAT BY SHALLOW
MIXING/INVERSION/SNOW COVER...WITH HIGHS TOMORROW STILL FORECAST TO
BE APPX 5-10 DEGREES WARMER THAN TODAY.

LONG TERM...

NUMEROUS SYSTEMS TO IMPACT THE AREA OVER THE LONG TERM PERIOD WITH
TEMPERATURE ROLLER COASTER TO CONTINUE. MEDIUM RANGE MODELS IN
BETTER OVERALL AGREEMENT TODAY COMPARED TO PREVIOUS DAYS FOR END OF
PERIOD BUT USUAL DETAIL DIFFERENCES EXIST.

THE LONG TERM BEGINS WARM AND WET WITH INCREASING ISENTROPIC LIFT ON
MONDAY. STILL CONCERNED WITH INITIAL PUSH OF ISENTROPIC LIFT AND
MOISTURE MONDAY MORNING WITH SURFACE TEMPS SLOWLY RISING FROM COLD
OVERNIGHT MINS. WHILE GUIDANCE SHOWS SURFACE TEMPS CLIMBING ABOVE
FREEZING WITH ONSET OF ANY LIGHT PRECIPITATION...IT IS NOT BY MUCH.
LATEST 12Z NAM12 HAS SURFACE TEMPS BETWEEN 32 AND 33 IN THE SOUTH AS
FIRST WAVE OF LIFT AND MOISTURE PUSHES NORTHEAST. QPF AMOUNTS OF
JUST A FEW HUNDREDTHS BEING ADVERTISED WITH LOWEST LEVELS NOT
SATURATING ENTIRELY. EXPECT SOME SPRINKLES OR VERY LIGHT SHOWERS AT
WORST. WITH THIS UNCERTAINTY WOULD PREFER TO KEEP FREEZING MENTION
OUT OF FORECAST AT THIS PROJECTION TIME AND WAIT FOR A FEW MORE
MODEL RUNS. RETREATING ARCTIC WEDGES WITH WARM AIR ADVECTION ALOFT
ALWAYS DIFFICULT. WOULD BE MORE INCLINED TO INTRODUCE CHANCES FOR
FREEZING PCPN IF MORE SUBSTANTIAL QPF EXPECTED.

STRONGER PUSH OF ISENTROPIC LIFT MOISTURE AND WARM AIR ADVECTION
OCCURS LATE MONDAY AFTERNOON AND MONDAY NIGHT. MOST LEVELS SATURATE
WITH LIFT AND FLOW FROM GOMEX PROVIDING MOISTURE SOURCE. GOOD MODEL
AGREEMENT SO BUMP TO CATEGORICAL WORDING WARRANTED FOR CENTRAL AND
SOUTHEAST WHERE STRONGEST LIFT AND MOISTURE INDICATED. STILL TIMING
ISSUES WITH SURFACE WAVE ON COLD FRONT AND THUS TIMING OF COLD AIR
RUSHING INTO AREA AS SYSTEM DEPARTS. CONTINUED ALL RAIN MONDAY
EVENING WITH RAIN OR SNOW MENTION AFTER 06Z. LAKE EFFECT BEGINS
QUICKLY TUE WITH WRAP AROUND MOISTURE AIDING AND DELTA T VALUES
INCREASING. INCREASED POPS NORTHWEST TO LIKELY. EXPECT SNOW SHOWERS
TO CONTINUE EARLY TUE NIGHT BUT MODELS DRYING LOW LEVELS OUT QUICKLY
WITH WINDS BACKING. DIFFICULT TO ASCERTAIN IF THIS IS MODEL BIAS OR
FUNCTION OF DRY CP AIRMASS AND STRONG HIGH PRESSURE BUILDING IN.
STILL EXPECT AT LEAST LIGHT SNOW SHOWERS FIRST HALF OF NIGHT SO WILL
KEEP WITH HIGH CHANCE OR LOW LIKELY POPS IN SNOWBELT REGION.

BRIEF LULL WEDNESDAY WITH RIDGE THEN SEVERAL SHORT WAVES AND WEAK
SURFACE FRONTS WITH LOW PRESSURE WAVES THURSDAY INTO SATURDAY. NOT
GOING TO TRY AND GET CUTE WITH DETAILS BUT MODELS SLOWING CONVERGING
ON TRENDS. WILL ACCEPT CR ALL BLEND INIT THESE PERIODS FOR CONSENSUS
SOLUTION.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...LASHLEY
AVIATION...NG
Hazardous weather outlook, Jan 14, 5:55 AM EST, 15 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EST SAT JAN 14 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-151100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
555 AM EST SAT JAN 14 2012 /455 AM CST SAT JAN 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-151100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
555 AM EST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL IMPROVE THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY RETURN BY SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.